# SDR ASAA2018013123346

- Difficulty date: January 31, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 17,003 hours, 5,653 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 10136
- Condition: Seized
- Location: Left
- Part time: 17,008 hours, 5,656 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT A/C PACK TRIPPED OFF,  THE PACK TEMP WAS 90 DEGREES.  ACFT GROUNDED.  IAW FIM TASK 21-53 TASK 817,  FOUND ACM SEIZED. REMOVED AND REPLACED THE LT ACM IAW AMM 21-51-04/401, CONFIG 2.  LEAK CHECKED GOOD. NR 1 AND 2 PZTC BITE TESTED GOOD WITHOUT FAULTS. VERIFIED LT PACK OPS CHECKED NORMAL ON GROUND WITHOUT FAULT LIGHTS. RESTORED ACFT TO NORMAL CONFIGURATION.
